# SDR C77A20171124002

- Difficulty date: November 18, 2017
- Submitted: November 24, 2017
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 28,380 hours, 16,589 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: 15E0404009
- Part serial: ELD346
- Condition: Chafed
- Location: Nr 1 Idg
- Part time: 13,137 hours, 7,737 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CREW REPORTED A LOSS OF IDG 1 AFTER TAKE-OFF.  FLIGHT RETURNED TO DEPARTURE, EMERGENCY DECLARED.  IDG 2 OIL CAUTION MESSAGE IN FLIGHT.  QRH 5.15 COMPLIED WITH.  DISCOVERED A CHAFED WIRE HARNESS APPROX. 30 INCHES FROM IDG 2, J2 ON W8 HARNESS CONTACTING FUEL/OIL HEAT EXCHANGER. REPLACED THE WIRE HARNESS IAW AMM 71-50-12.  RESET THE NR 2 IDG AMM 24-21-01. ALL OPS CHECKED GOOD. ACFT OK FOR SERVICE.
